CSN Login
Members Online: 4

You are here

Mom with Oxaliplatin secondary consequences, help

javier_garcia123
Posts: 28
Joined: Nov 2014
 
Mom started out fluid from the vagina since some weeks, the oncologist said that while it doesn't burn not to do anything, and that is due to Oxaliplatin, a week ago started to burn, then consult a gynecologist and gave capsules that are put into the vagina once a day for five days, after that you will have a consultation about it, as I write this four of the five capsules are used, and although the first three were ok the fourth capsule burned much more, still pending visit to the gynecologist in some days to see what he says; anyone have any experience, advice for any medication? sometimes where we live there isn't and bring from abroad

as to the question I asked in other thread weeks ago coughing and breathing problems that emerged in the sixth dose, cough continues but the sensation of breathing not emerged in the latest session, the seventh, that is an improvement over the sixth

 
thanks
traci43's picture
traci43
Posts: 775
Joined: Jul 2007

Javier - I don't know anything about this, hopefully someone else will since most, if not everyone, has had oxy at one time or another.  Hope your Mom finds some relief and soon. Glad to know her other side effects are improving.  Good luck, Traci

Trubrit's picture
Trubrit
Posts: 4851
Joined: Jan 2013

I'm sorry your mum is having such side effects. I have not come across this one before, even though we are rather open on this forum. We cover all of the most embarrassing stuff, for sure, but I've never seen this mentioned. 

I hope it clears up soon. Did they do an exam? I hope she doesn't have a tear between the vaginal and rectal wall. 

Tell her we are thinking of her and sending vibes that all will clear up soon. 

Sue - Trubrit

javier_garcia123
Posts: 28
Joined: Nov 2014

The gynecologist said it is overinfected mucosa with fungi, relatively frequent with Oxaliplatin, but we still have to see him after the capsules

 

Oncologist said that all mucosa are affected: the one that makes caugh, vagina, etc, all because of the Oxaliplatin

 

Is that frequent? Maybe they just talk, should ask second opinions at bigger centers but it takes time and money so it's made few times a year

Subscribe to Comments for "Mom with Oxaliplatin secondary consequences, help"